Asymptotic normality of the MLE in the level-effect ARCH model

Christian M. Dahl, Emma M. Iglesias

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

We establish consistency and asymptotic normality of the maximum likelihood estimator in the level-effect ARCH model of Chan et al. (J Financ 47(3):1209–1227, 1992). Furthermore, it is shown by simulations that the asymptotic properties also apply in finite samples.

Original languageEnglish
JournalStatistical Papers
Volume62
Issue number1
Pages (from-to)117-135
ISSN0932-5026
DOIs
Publication statusPublished - Feb 2021

Keywords

  • Asymptotic normality
  • Asymptotic theory
  • Consistency
  • Level-ARCH
  • Maximum likelihood estimation
  • Stationarity

Fingerprint Dive into the research topics of 'Asymptotic normality of the MLE in the level-effect ARCH model'. Together they form a unique fingerprint.

Cite this